# SDR COMA0470060

- Difficulty date: July 26, 2004
- Submitted: July 30, 2004
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 4,750 hours, 3,597 cycles
- Engine: Ge CF34*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Ascu
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5524 BRAKE OVERHEAT MASTER WARNING.  COULD NOT DUPLICATE.  RESET THE ASCU.
